If you need an accessible version of this item please contact JSTOR User Support

On the Statistical Analysis of Capture Experiments

R. M. Huggins
Biometrika
Vol. 76, No. 1 (Mar., 1989), pp. 133-140
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2336377
Stable URL: http://www.jstor.org/stable/2336377
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Statistical Analysis of Capture Experiments
Preview not available

Abstract

A procedure is given for estimating the size of a closed population in the presence of heterogeneous capture probabilities using capture-recapture data when it is possible to model the capture probabilities of individuals in the population using covariates. The results include the estimation of the parameters associated with the model of the capture probabilities and the use of these estimated capture probabilities to estimate the population size. Confidence intervals for the population size using both the asymptotic normality of the estimator and a bootstrap procedure for small samples are given.

Page Thumbnails

  • Thumbnail: Page 
[133]
    [133]
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140